Integrale mit hypergeometrischen integranden

Lothar Koschmieder Graz

TBD mathscidoc:1701.33965

Acta Mathematica, 79, (1), 241-254, 1947.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:23 uploaded by actaadmin ] [ 63 downloads ] [ 0 comments ]
@inproceedings{lothar1947integrale,
  title={Integrale mit hypergeometrischen integranden},
  author={Lothar Koschmieder},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203123720168674},
  booktitle={Acta Mathematica},
  volume={79},
  number={1},
  pages={241-254},
  year={1947},
}
Lothar Koschmieder. Integrale mit hypergeometrischen integranden. 1947. Vol. 79. In Acta Mathematica. pp.241-254. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203123720168674.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved